# SDR MWEA95217

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: DCELLS
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE OVERHEAD EMERGENCY LIGHTS NEAR ROWS 2, 3 AND 5 WERE VERY DIM DURING TEST.  MAINTENANCE REMOVED AND REPLACED BATTERIES IN POWER SUPPLY.
